Jump to content

Somatoform Disorder: millions more might be dx'd (withdrawal syndrome high risk for such misDx) http://wp.me/p5nnb-8kE


GiaK
 Share

Recommended Posts

DSM‘s Somatoform Disorders: millions more might be diagnosed (those with withdrawal syndrome are high risk for such misdiagnosis)

 

http://wp.me/p5nnb-8kE

 

new post...

 

a serious development I hadn't been paying attention too somehow...

Everything Matters: Beyond Meds 

https://beyondmeds.com/

withdrawn from a cocktail of 6 psychiatric drugs that included every class of psych drug.
 

Link to comment
Share on other sites

I saw this on 1 Boring Old Man and wrote a comment.

 

I don't know why but I find this one of the more horrifying things about psychiatry. I think as I said in the comment, this is essentially confirming our beliefs that once you get labeled in psychiatry, you have zero credibility. That could cost someone their life as you have pointed out.

 

It seems like this garbage is never going to stop.

 

CS

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to comment
Share on other sites

My many disabling symptoms were ignored by the medical professionals because I had a psych diagnosis. I became bedridden with w/d symptoms but then they started to become something else I knew wasn't w/d. It was the emergence of a severe neurological disease I developed that causes terrible pain and I was repeatedly told to my face I was just mentally ill and go away. I was denied medical treatment, medical referrals and letters saying I wasn't really physically ill got circulated. This truly was a nightmare for me as the neurological illness was progressing and I couldn't get help for it.

 

Only by making sure any future medical records of mine had been previewed by me, all references to me having psychiatric diagnoses were deleted and hand delivered to new doctors would somehow make things better for me. I have to be grateful I finally got a correct diagnosis with the debilitating physical illness I had but it took far too long and I have irreparable neuromuscular damage.

 

I must wholeheartedly thank GiaK, Surviving Antidepressants and other forums for trying to help and educate others about withdrawal, how people with a psychiatric label are denied proper medical treatment and the damage psychiatric drugs cause.

Unable at this time to correspond by private message.

 

Link to my Introduction thread: http://survivingantidepressants.org/index.php?/topic/2477-aria-my-psych-journey/

Reading my psychiatric records: http://survivingantidepressants.org/index.php?/topic/5466-drugged-crazy-reading-my-psychiatric-records/

My Success Story is listed under "Aria's Recovery".

 

Link to comment
Share on other sites

  • Moderator Emeritus

Wow, that is scary. More and more reasons to stay away from doctors, and particularly psychiatrists.

Psychotropic drug history: Pristiq 50 mg. (mid-September 2010 through February 2011), Remeron (mid-September 2010 through January 2011), Lexapro 10 mg. (mid-February 2011 through mid-December 2011), Lorazepam (Ativan) 1 mg. as needed mid-September 2010 through early March 2012

"Never attribute to malice that which is adequately explained by stupidity." -Hanlon's Razor


Introduction: http://survivingantidepressants.org/index.php?/topic/1588-introducing-jemima/

 

Success Story: http://survivingantidepressants.org/index.php?/topic/6263-success-jemima-survives-lexapro-and-dr-dickhead-too/

Please note that I am not a medical professional and my advice is based on personal experience, reading, and anecdotal information posted by other sufferers.

 

Link to comment
Share on other sites

  • Administrator

Great job, GiaK!

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy